MAUDE Adverse Event Report: GYRUS ACMI, INC. FLEX-CATCH 4 WIRE NITINOL BASKET; EXTRACTOR, STONE REMOVAL

GYRUS ACMI, INC. FLEX-CATCH 4 WIRE NITINOL BASKET; EXTRACTOR, STONE REMOVAL
Model Number NT4F19115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the wire of the subject device was broken.The issue was observed during retrograde intrarenal surgery (rirs).The procedure was completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.The device was inspected and the basket wire was found to be damaged/broken with the ball tip bent from the distal end side.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the malfunction was caused by component failure.The reported event is described in "warnings and cautions" and "operational instructions": warnings and cautions ¿ kinks and deformation of the sheath can potentially affect the mechanical performance of the device.Do not directly fire any lithotripsy system (pneumatic, ultrasonic, laser or other) upon the device as significant damage and patient injury may occur.Operational instructions removal 1) caution: do not apply excessive force on the device.Once the object is captured inside the device carefully remove the scope and stone dislodger simultaneously from the urinary tract.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
FLEX-CATCH 4 WIRE NITINOL BASKET
Common Device Name
EXTRACTOR, STONE REMOVAL
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22871704
Report Number3011050570-2025-00942
Device Sequence Number14874781
Product Code FGO
UDI-Device Identifier00821925041349
UDI-Public00821925041349
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT-FGO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT4F19115
Device Lot Number92402916
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown